zbMATH — the first resource for mathematics

Difference approximations for singular perturbations of systems of ordinary differential equations. (English) Zbl 0314.65042

65L10 Numerical solution of boundary value problems involving ordinary differential equations
65J99 Numerical analysis in abstract spaces
Full Text: DOI EuDML
[1] Bahvalov, N. S.: On optimization of methods for solving boundary value problems in the presence of boundary layer. Zh. Vychisl. Mat. i Mat. Fiz.9, 841-859 (1969)
[2] Dorr, F. W.: The numerical solution of singular perturbations of boundary value problems. SIAM J. Numer. Anal.2, 281-313 (1970) · Zbl 0213.16704
[3] Harris, Jr., W. A.: Singular perturbations of two-point boundary value problems. J. Math. Mech.11, 371-382 (1962) · Zbl 0121.07202
[4] Pearson, C. E.: On a differential equation of boundary layer type. J. Math. Phys.47, 134-154 (1968) · Zbl 0167.15801
[5] Vishik, M. I., Lyusternik, L. A.: Regular degeneration and boundary layer for linear differential equations with small parameter. Uspeki Mat. Nauk12, 3-122 (1957), English transl., Amer. Math. Soc. Transl. (2),20, 239-264 (1962) · Zbl 0087.29602
[6] Wasow, W.: Asymptotic Expansions for Ordinary Differential Equations. New York: Interscience 1965 · Zbl 0133.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.